Skip to content
My WebMD Sign In, Sign Up
Nausea and sore breast - early signs of pregnancy or just PMS?
avatar
princesserika12 posted:
This is my first month taking Clomid and I had an insemination session 6 days ago. While I was taking Clomid for the 5 days, I experienced very little side effects, which was great. I was worried, but everything was fine.


But yesterday while I was driving up into the hills near my parent's house I experienced some faint dizziness and nausea and it lasted for a couple of hours afterward. I don't get nauseous much so it struck me odd. I experienced the same thing today driving up there and again it went away an hour or so later. Now tonight I am experiencing a bit of light headedness and nausea and I'm still on flat land. I have also had very sore breasts for about 5 days now. My period isn't due for 9 days so it's still too early to take a urine test.


I am trying not to get my hopes up that I may be pregnant, but I can't help but think that there is a possibility. Has anyone ever experienced something like this? Have people experienced side effects a couple of weeks after taking the drug, or is this in fact a possible sign I may be pregnant?
Reply


Spotlight: Member Stories

On July 26, 2011 I was diagnosed with PCOS and am taking 2000mg/day of Metformin. August 2011, my husband did a semen analysis which came back normal....More

Helpful Tips

Want to read "discussions" only?
Well that's easy too, on the left hand side you see many links one of them is "discussions", click on it and you'll only see the ... More
Was this Helpful?
12 of 23 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.